RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Eur. Math. Soc. (JEMS), 2021, том 23, выпуск 4, страницы 1333–1380 (Mi jems4)  

Moments of $L$-functions and the Liouville–Green method

Olga Balkanovaa, Dmitry Frolenkovba

a Steklov Mathematical Institute, Moscow, Russia
b HSE University

Финансовая поддержка Номер гранта
Academy of Finland 293876
Российский научный фонд 14-11-00335
Фонд развития теоретической физики и математики "БАЗИС"
Research of O. Balkanova is supported by Academy of Finland project no. 293876. Research of D. Frolenkov is supported by the Russian Science Foundation under grant [14-11-00335] and performed in Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences and is partially supported by the Foundation for the Advancement of Theoretical Physics and Mathematics "BASIS".


DOI: https://doi.org/10.4171/JEMS/1035


Реферативные базы данных:

ArXiv: 1610.03465
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jems4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021